×

Found 65 Documents (Results 1–65)

On the region of values of the system \(\{f(z_1),\ldots\), \(f(z_n)\}\) in the class of typically real functions. II. (Russian, English) Zbl 1093.30009

Zap. Nauchn. Semin. POMI 323, 24-33 (2005); translation in J. Math. Sci., New York 137, No. 3, 4774-4779 (2007).
MSC:  30C45
PDF BibTeX XML Cite
Full Text: EuDML Link

Geometric properties of univalent convex functions in the negative real direction. (English) Zbl 0940.30005

Avila Murillo, F. (ed.) et al., 29th national congress of the Mexican Mathematical Society, San Luis Potosí, México, October 6-12, 1996. México City: Sociedad Matemática Mexicana. Aportaciones Mat., Comun. 20, 3-12 (1997).
MSC:  30C45 30C50
PDF BibTeX XML Cite

Maxima in convex regions. (English) Zbl 0802.60015

Ramachandran, Vijaya (ed.), Discrete algorithms. Proceedings of the 4th annual ACM-SIAM symposium, held at Austin, TX, USA, January 25-27, 1993. Philadelphia, PA: SIAM. 352-360 (1993).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field

Software